Please use this identifier to cite or link to this item:
- Solitons with isospin
- Universidade Estadual Paulista (UNESP)
- Universidade Federal do Espírito Santo (UFES)
- We study the symmetries of the soliton spectrum of a pair of T-dual integrable models, invariant under global SL(2)(q) circle times U(1) transformations. They represent an integrable perturbation of the reduced Gepner parafermions, based on certain gauged SL(3)-WZW model. Their (semiclassical) topological soliton solutions, carrying isospin and belonging to the root of unity representations of q-deformed SU(2)(q)-algebra are obtained. We derive the semiclassical particle spectrum of these models, which is further used to prove their T-duality properties. (c) 2005 Elsevier B.V All rights reserved.
- Nuclear Physics B. Amsterdam: Elsevier B.V., v. 714, n. 3, p. 179-216, 2005.
- Elsevier B.V.
- Acesso restrito
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.